I was prescribed 75 mg of Wellbutrin for anxiety & depression .since I am such a slow metabolizer I cut the pill in half for the first five days now I'm taking the 3/4 of the 75mg pill. It's seven days now & I'm experiencing a fuzzy & heavy head feeling..also slight dizziness... is this normal to feel like this only into this a week. I've tried celexa & Lexapro the side effects of those were a feeling my throat was closing & constant tiredness ... my anxiety is so bad I went to the ER 2 Sundays ago ... I am really hoping this one works ..anyone have those feelings in their head ??
If your Wellbutrin is a XL or SR you should not be cutting it in half without a doc approval and even then in my humble opinion you should not cut it. If it just Wellbutrin no letter after it you are OK cutting your pills. You may have these side effects each time you increase the dosage. Wellbutrin is known to increase anxiety during the start up phase 2-6 weeks. If you had an issue with anxiety before taking WB, they (docs) usually prescribe a anti-anxiety med until the WB kicks in. I have read that it can be difficult to treat both anxiety and depression with WB without something for the anxiety. If the side effects are just too much to bear, don't give up, there are other meds you can try. I went through 6 different ones before I found one that gave me some relief and it took 8 weeks to kick in. You may want to call your doc and explain your side effects. You could also try leaving your dose at half and see if your depression and anxiety level out. Sometimes more is not always better. But talk to your doc. I hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2012 • 11 answers
Posted 15 Jan 2016 • 8 answers
Posted 26 Apr 2016 • 18 answers
Posted 12 May 2017 • 2 answers
Posted 25 Jul 2018 • 1 answer